TITLE

On the structure of solutions to a class of quasilinear elliptic Neumann problems. Part II

AUTHOR(S)
Chunshan Zhao; Yi Li
PUB. DATE
January 2010
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2010, Vol. 37 Issue 1/2, p237
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We continue our work (Y. Li, C. Zhao in J Differ Equ 212:208�233, 2005) to study the structure of positive solutions to the equation e m? m u - u m-1 + f( u) = 0 with homogeneous Neumann boundary condition in a smooth bounded domain of $${\mathbb{R}^{N}\,\left(N\geq 2\right)}$$. First, we study subcritical case for 2 < m < N and show that after passing by a sequence positive solutions go to a constant in C1, a sense as e ? 8. Second, we study the critical case for 1 < m < N and prove that there is a uniform upper bound independent of $${\varepsilon \in \lbrack 1,\infty)}$$ for the least-energy solutions. Third, we show that in the critical case for 1 < m = 2 the least energy solutions must be a constant if e is sufficiently large and for 2 < m < N the least energy solutions go to a constant in C1, a sense as e ? 8.
ACCESSION #
45391250

 

Related Articles

  • Homogenization of the Neumann problem in perforated domains: an alternative approach. Barchiesi, Marco; Focardi, Matteo // Calculus of Variations & Partial Differential Equations;Sep2011, Vol. 42 Issue 1/2, p257 

    The main result of this paper is a compactness theorem for families of functions in the space SBV (Special functions of Bounded Variation) defined on periodically perforated domains. Given an open and bounded set $${\Omega\subseteq\mathbb{R}^n}$$, and an open, connected, and (−1/2,...

  • CRITICAL NEUMANN PROBLEM FOR NONLINEAR ELLIPTIC SYSTEMS IN EXTERIOR DOMAINS. SHENGBING DENG; JIANFU YANG // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper, we investigate the Neumann problem for a critical elliptic system in exterior domains. Assuming that the coefficient Q(x) is a positive smooth function and λ, μ ≥ 0 are parameters, we examine the common effect of the mean curvature of the boundary ∂Ω and the...

  • A Strongly Degenerate Quasilinear Equation: the Parabolic Case. Andreu, Fuensanta; Caselles, Vicent; Maz�n, Jos� M. // Archive for Rational Mechanics & Analysis;Jul2005, Vol. 176 Issue 3, p415 

    We prove the existence and uniqueness of entropy solutions of the Neumann problem for the quasilinear parabolic equationu t=�a(u,Du), wherea(z,?)=? ? f(z,?), andfis a convex function of?with linear growth as ||?||?8, satisfying other additional assumptions. In particular, this class...

  • Inverse Neumann problem for an equation of elliptic type. Ashyralyyev, Charyyar // AIP Conference Proceedings;2014, Vol. 1611, p46 

    Inverse problem for an elliptic differential equation with Neumann conditions is considered. Stability and coercive stability estimates for the solution of inverse problem with the overdetermination are obtained. The first and second order of accuracy difference schemes are presented. Stability...

  • Local Nash Inequality and Inhomogeneity of Heat Kernels. Kigami, Jun // Proceedings of the London Mathematical Society;Sep2004, Vol. 89 Issue 2, p525 

    The local Nash inequality is introduced as a natural extension of the classical Nash inequality yielding a space-homogeneous upper heat kernel estimate. The local Nash inequality contains local information of the heat kernel and is a necessary condition for the space-inhomogeneous heat kernel...

  • Curvature estimates for minimal hypersurfaces via generalized longitude functions. Yang, Ling // Calculus of Variations & Partial Differential Equations;Jan2015, Vol. 52 Issue 1/2, p17 

    On some specified convex supporting sets of spheres, we find a generalized longitude function $$\theta $$ whose level sets are totally geodesic. Given a (weakly) harmonic map $$u$$ into $$S^n$$ , the composition of $$\theta $$ and $$u$$ satisfies an elliptic equation of divergence type. With the...

  • Dirichlet and Neumann problems for Laplace and heat equations in domains with right angles. Konenkov, A. N. // Journal of Mathematical Sciences;Jun2008, Vol. 150 Issue 6, p2507 

    The Dirichlet and Neumann problems are considered in the n-dimensional cube and in a right angle. The right-hand side is assumed to be bounded, and the boundary conditions are assumed to be zero. The author obtains a priori bounds for solutions in the Zygmund space, which is wider than the...

  • Finite-volume schemes for noncoercive elliptic problems with Neumann boundary conditions. CHAINAIS-HILLAIRET, CLAIRE; DRONIOU, JÉRÔME // IMA Journal of Numerical Analysis;Jan2011, Vol. 31 Issue 1, p61 

    We consider a convective–diffusive elliptic problem with Neumann boundary conditions. The presence of the convective term results in noncoercivity of the continuous equation and, because of the boundary conditions, the equation has a nontrivial kernel. We discretize this equation with...

  • On solutions of the Neumann problem for the biharmonic equation in unbounded domains. Matevossian, O. // Mathematical Notes;Nov2015, Vol. 98 Issue 5/6, p990 

    The article focuses on estimation of solution for biharmonic equation with unbounded domains of Neumann problem. Topics discussed include establishment of method for solution retrieval by operating with Hardy-type inequalities, determination of independent solutions by theorem for biharmonic...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics